# SDR SIMA20220831004

- Difficulty date: August 31, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N245NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000614
- Aircraft time: 14,713 hours, 9,516 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Part number: 17031107051
- Condition: Cracked
- Location: L/H
- Component: Spar I, Outboar
- Component part number: 17031107051
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SPAR 1 OUTBD END CRACKED.(MAJOR REPAIR) -C/A-REMOVED AND REPLACED LEFT WING SPAR 1 OUTBD END IAW EMB 175 SRM 51-40-08
